# SDR 95ZZZX490

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 646283
- Condition: Defective
- Location: Cylinder Intake
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO INTAKE VALVES DEFECTIVE.  ONE VALVE HAS OUT-OF-ROUND STEM.  ONE VALVE HAS WARPED VALVE HEAD.
